# SDR NWAA082533118

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 21,986 hours, 11,126 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: 16161
- Condition: Leaking
- Location: Hyd System
- Part time: 19,088 hours, 9,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HYDRAULIC-G RSVR LO LVL, G ENG1 PUMP LOW PSI, GREEN HYDRAULIC QUANTITY ZERO, DETECTED STRONG SIMILAR ODOR DURING TAKEOFF ROLL THAT DISSIPATED DURING CLIMB.  REPLACED NR 1 ENGINE DRIVEN PUMP, CHECKS OK.  (A)
